# SDR S2YA02003

- Difficulty date: February 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 001A524A0100019
- Condition: Departed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT 2147, MKE-GRR, THE CREW NOTED THAT THE PANEL AFT OF THE RIGHT LANDING LIGHT HAD DEPARTED IN FLIGHT.  THE A/C WAS TEMPORARY REPAIRED UNDER SPR A000040527 AND FERRIED BACK TO MKE.  THE REPAIR WAS PUT ON MCO UNTIL THE DOOR WAS REPLACED.  (M)
